# SDR 2012FA0000547

- Difficulty date: August 4, 2012
- Submitted: August 4, 2012
- Operation: General aviation
- Aircraft: N8046G
- Make and model: Beech F33A
- Aircraft serial: CE1646
- Aircraft time: 6,846 hours
- Engine: Cont IO520BB
- Engine time: 149 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 35380132103
- Condition: Failed
- Location: Beacon
- Part time: 3,359 hours, 13,436 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUCTIONAL CHECK, THE PILOT REPORTED THAT THE BEACON LIGHT WAS INOPERATIVE.  DURING TROUBLESHOOTING, FOUND THAT THE BEACON LIGHT BREAKER SWITCH WAS TO BE A FAULT.   R & R THE SWITCH AND OPS CHECKED GOOD.
